# SDR REXA201100378

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 24,346 hours, 21,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE AT FS 682 (FWD SIDE) IS DEFORMED AND CRACKED 1.00" WIDE X 0.35" LONG AT S-26R AND THE AFT REINFORCING ANGLE IS DAMAGED 1.00" WIDE AT S-26L.  REPAIRED IAW BOMBARDIER SERVICE CORP EO 601R-53-21487C AND ASSOCIATED 8110-3.
